# SDR DALA1231483707

- Difficulty date: May 12, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N377DA
- Make and model: Boeing 737832
- Aircraft serial: 29625
- Aircraft time: 39,496 hours, 16,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT FUNCTION CHECK FOUR PACKS FAILED TEST.  REPLACED BATTERIES M1670, M1671, M16702, M1673, M1674, M1676, M1694, M1695 AND TESTS OK.
